HomeHealthgeneral healthHealth alert: Children’s Panadol recall

Health alert: Children’s Panadol recall

GlaxoSmithKline has issued an urgent safety warning and recall of Baby Drops Children’s Panadol.

Parents who have used the product, which has a faulty dosing device have been urged by the company to take their children to hospital immediately because they are at risk of serious liver damage.

Some of the Children’s Panadol Baby Drops syringes have the dosing information printed further up the body of the syringe than usual, potentially leading parents to giving their children more medication than is required.

GlaxoSmithKline medical director Andrew Yeates there was a “low risk” to children’s health.

“However if you have any concerns that your child may have received too much Children’s Panadol, or if an overdose is taken or suspected, ring the Poisons Information Centre… or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated,” he said.

The Children’s Panadol liquid within the bottle is safe to use.

Your Say